# SDR IPXA2024073169345

- Difficulty date: July 23, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 25,769 hours, 16,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING AUTOMATIC ACTIVATION IN EVENT OF LOSS OF DC POWER FAILS.PERFORMED OPS TEST OF SUPERNUMERARY AREA EMERGENCY LIGHTING.  ALL LIGHTS WORK IAW AMM 33-51-00/501
